Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence and uniqueness for nonlinear neutral-differential equations
HTML articles powered by AMS MathViewer

by L. J. Grimm PDF
Bull. Amer. Math. Soc. 77 (1971), 374-376
References
  • Rodney D. Driver, A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963, pp. 474–484. MR 0146486
  • V. P. Skripnik, Certain systems with transformed argument of neutral type, Izv. Vysš. Učebn. Zaved. Matematika 1968 (1968), no. 8 (75), 80–87 (Russian). MR 0235244
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34K05, 34K05
  • Retrieve articles in all journals with MSC (1970): 34K05, 34K05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 77 (1971), 374-376
  • MSC (1970): Primary 34K05; Secondary 34K05
  • DOI: https://doi.org/10.1090/S0002-9904-1971-12701-5
  • MathSciNet review: 0273161